MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MULTI MEASUREMENT SERVER
Model Number 862442
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This emdr report was created due to product and registration changed.This is a complete supplemental report associated with 1218950-2021-10082.
 
Event or Problem Description
The customer reported there was a discrepancy between trace carried out with philips monitoring 12-lead ecg and the electrocardiograph.The device was reported to be in use on a patient, but no adverse event to patient or user was reported.

Brand Name
INTELLIVUE MULTI MEASUREMENT SERVER
Common Device Name
INTELLIVUE MULTI MEASUREMENT SERVER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
MDR Report Key12066142
Report Number9610816-2021-10185
Device Sequence Number4765107
Product Code MHX
UDI-Device Identifier00884838000254
UDI-Public00884838000254
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K122439
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number862442
Device Catalogue Number862442
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/24/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1